# SDR DALA2021100105975

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 79,366 hours, 15,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 4R DOOR FAILED TO DISARM. CORRECTIVE ACTION: FOUND SLIDE LIGHT STICKING. RELAMPED INDICATION NORMAL. ALSO FOUND SEAL OUT OF TRACK. REINSTALLED SEAL. (8038542)
